Back to Ask the Diabetes Team Ask the Diabetes Team

From Tucson, Arizona, USA:

Last week, my brother, who has had diabetes for almost 40 years, suffered a mini-stroke. Could this have been caused by steroids given to correct dizziness?


I doubt that the stroke was caused by steroids. Patients who suffer a stroke do so because of a clot that becomes loose and lodges in a blood vessel or the gradual thickening and rupture of a plaque in a vessel wall. In other words, these events are associated with a chronic course, and patients with diabetes are at risk for suffering strokes.


Original posting 15 Nov 2001
Posted to Complications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:28
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.